# SDR SWAA2022020933681

- Difficulty date: February 24, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #2 ENGINE OTBD FAN COWL INTERCOSTAL CRACKED JUST AFT OF OIL SERVICE DOOR. / #2 ENGINE OTBD FAN COWL INTERCOSTAL CRACKED REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND CMM 71-13-30
